It been 2 weeks now, but I still don't feel like talking, and just feel blah, sleepy and just ikky. I'm hoping it's still due to medication switch.
Medication - How long do adverse effects last when switching from oxycontin to ms contin?
- 18 Apr 2011 by Anonymous
- 19 Apr 2011
- ms contin, oxycontin, multiple sclerosis, medication
Added 19 Apr 2011:
Clarification on new medication : Morphine sulfate extended release is what I was just switched over to from Oxycontin. I know there must be an adjustment period, I just don't know how long it might be?
ms contin is a time released morphine. After all the bad I've been hearibg about oxycontin new formulation, I am surprised you're not feeling any better. I think if it's been 2 weeks, I would call the doctor & see if this is a normal response. Maybe you will need something else in the mix to make you feel better. Did the oxycontin seem to help? Why the switch?
having a long history with chronic pain I have found out one thing that is for sure what will work for one person it can have a totally different effect on another person, sometimes it seems to me that it does not hit the target area in order to control pain, I wish you the very best and hope that you will feel better soon,
My experience was that ms contin causes drowsines and is why oxycontin is so popular because it doesn't. I also found that a lower dose of mscontin did better for me. Check for med interactions with your other meds- could be a problems there. As far as how long the drowsiness will last? could be 3 months but after 6 weeks it should be improving good Luck, God bless
I would expect that as long as the conversion was done correctly from oxy to MS Conitn (morphine sulfate) that two weeks is long enough to adjust. You may be experiencing the side effects of the morphine which is different than the oxycontin. I would consult the prescribing doctor concerning these symptoms and see if adjusting the dosage is in order.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2010 • 2 answers
Posted 11 Apr 2011 • 1 answer
Posted 17 Jan 2012 • 3 answers
Posted 10 Dec 2014 • 2 answers
Posted 10 Aug 2015 • 0 answers